Have a question, or want to share your own tips and experiences? Join the discussion in the community forum. You must be registered to participate. Our forums are moderated by Crohn's & Colitis Foundation staff to facilitate a safe environment.
Stelara has been successful for me so far, as my last colonoscopy showed major healing with only a couple of very tiny erosions. Over time, however, I've noticed that I start becoming symptomatic about 2-3 weeks before my every-8-week-injection is due. This pattern has been pretty consistent prior to the past 4 injections.
Are any of you experiencing this?
Reply posted for Cheryl2000.
I'm currently on Remicade, but it may be similar with Stelara. I had one time where that happened to me about 2 weeks before one of my IV's. What they had me do was blood tests for antibodies to the medication. If that showed resistance, or a low level of the medication they would up the dosage.